I just had Restylane done for my fourth time 4 days ago & I am in extreme pain, I can't even sleep is this normal? What do I do? I am waiting for the clinic to open so I can ask for some extreme pain killers. I hurt so bad I feel like crying!! Please tell me if this is normal?
Extreme Pain After Restylane?
Doctor Answers 4
Not Normal at all
I am not sure how you are faring now, but if you are still having extreme pain I would go to an emergency room.
Obviously, I can only speculate on the cause of this, but one possible cause is tissue necrosis.
Occasionally, Restylane may compromise the blood vessels to an area of the face. What happens then is that the tissue does not get enough oxygen and may literally die( necrosis). This would appear white at first and then darken.
The treatment would be the instant injection of hyalorinidase. This will dissolve the Restylane and allow the blood to flow back in unimpeded. Other meaures such as warm compresses and Nitropaste will also help.
Other causes of this pain may damage to a nerve where the Restylane was injected. A clot compresses a nerve could also be causing your pain.
Again, mild discomfort is fairly frequent, but extreme pain should merit a trip to an ER or walk-in clinic.
Extreme pain after fillers
Thank you for your question. You should not be having extreme pain after Restylane injections. I suggest calling your primary care physician or go to the emergency room to have this evaluated. I cannot speculate on the problem as it depends on where your Restylane was injected. However, you can have some pain after injection due to swelling and bruising, but it should not last for 4 days and should certainly not make you feel like you need strong pain killers. Hope you feel better soon!
Extreme pain after fillers
Extreme pain is very unusual after filler injection. I would contact your doctor to be evaluated immediately.
You might also like...
Extreme pain after Restylane
You should not have extreme pain. If the clinic is not available, I would call your primary care physician or go to the nearest emergency room. There will be a physician available to evaluate your situation. I do not want to speculate on the problem because it depends where the Restylane was done but pain after injection can be due to swelling and bruising but should not continue for 4 days and should certainly not make you feel like you need strong pain killers to control it.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.